Homogenization of elliptic eigenvalue problems: Part 2

Kesavan, Srinivasan (1979) Homogenization of elliptic eigenvalue problems: Part 2 Applied Mathematics and Optimization, 5 (1). pp. 197-216. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/v7546w88646722...

Related URL: http://dx.doi.org/10.1007/BF01442554


The aim of this paper is to study the homogenization of elliptic eigenvalue problems, with a second order homogeneous Dirichlet problem as an example. The main homogenization theorem states that the same operator which serves to homogenize the corresponding static problem works for the eigenvalue problem as well and that the structure of eigenvalues and eigenvectors is in some sense preserved. Formulae for first and second order correctors for eigenvalues are proposed and error estimates are obtained. These results are applied to the case of coefficients with a periodic structure and a simple numerical example is presented. Extensions to other types of boundary conditions and to higher order equations are indicated.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:16340
Deposited On:15 Nov 2010 13:49
Last Modified:22 Feb 2011 11:08

Repository Staff Only: item control page